# SDR CA090610001

- Difficulty date: June 9, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Actuator
- Part number: 800600M02
- Condition: Failed
- Location: Oil Cooler Door
- Component: Oil Cooler Door
- Component part number: 800600M02
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) HIGH OIL TEMP WAS OBSERVED DURING FLIGHT AT 117 DEGREES ON THE NO. 2 ENGINE . FLIGHT CREW OPTED TO RETURN TO DEPARTURE AIRPORT. ON GROUND TROUBLESHOOTING REVEALED OIL COOLER DOOR WOULD NOT OPEN. MTCE REPLACE OIL COOLER DOOR ACTUATOR AND BYPASS VALVE FOR PRECAUTION. SYSTEM FUNCTION TESTED AND RETURNED TO SERVICE.
